| Model Number |
8888211420 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Information (3190)
| Date of Event |
04/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during placement, when the device was introduced, its wire became kinked upon removal and began to unravel, both the needle and the wire was removed.The 2nd device was then delivered they then moved the wire up and down while inside the introducer needle and as the wire was pulled back up, the needle became tangled in the wire and then became lodged at the tip of the needle puncturing the wire thus the wire went into the wire.Both the wire and the needle was removed.Both devices were cleaned with chloroprep from pass tray and there was no luer lock adapter issue.
Additional Manufacturer Narrative
This event has been reassessed and found to be a non-mdr reportable complaint.If information is provided in the future, a supplemental report will be issued.